On closed classes in $k$-valued logic that contain a homogeneous switching function
Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 2, pp. 49-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1995_2_2_a3,
author = {S. S. Marchenkov},
title = {On closed classes in $k$-valued logic that contain a homogeneous switching function},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {49--61},
year = {1995},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1995_2_2_a3/}
}
S. S. Marchenkov. On closed classes in $k$-valued logic that contain a homogeneous switching function. Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 2, pp. 49-61. http://geodesic.mathdoc.fr/item/DA_1995_2_2_a3/